# SDR SIMA20150115007

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 28,032 hours, 23,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS1 INSPECTION FOUND BOTH OVERWING AFT EMER LIGHT INOPERATIVE.  FURTHER TROUBLESHOOTING FOUND CONNECTOR P8503, PIN 9 PUSHED OUT & WILL NOT RESEAT.  R & R CONNECTOR P8503 IAW ESPM 20-50-01, DID NOT FIX PROBLEM.  R & R EPSU INVERTER 6 IAW AMM 33-50-11, DID NOT FIX.  BATTERY CHARGER PN 11-0049 SN 13541, EMER LIGHTING BATTERY PN 2013-1A SN 71822.  RT OVERWING EMER LIGHT WAS SHORTED.  R & R EMER LIGHT ASSEMBLY IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
